# SDR AALA20120508012

- Difficulty date: May 7, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 68,290 hours, 24,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 26D TO 36D EMERGENCY LIGHTS AND AFT DOOR EXIT SIGN INOPERATIVE.  REPLACED BATTERY AND CHARGER 0736 AND 0737 IN AFT GALLEY, OPS CHECK NORMAL.
